# SDR 95ZZZX1482

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700KL
- Make and model: Socata TBM 700
- Aircraft serial: 88
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Mount Adapter
- Condition: Failed
- Location: Nr 1 Eng Gen
- Part time: 483 hours
- Component: Auxilec, 8012F
- Stage of operation: NR
- Nature of condition: H, E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE VIBRATION WITH NR 1 GENERATOR FAILURE.  INSPECTED ENGINE FOUND GENERATOR MOUNTING ADAPTER COMPLETELY FAILED.  GENERATOR HANGING FROM WIRES AND RUBBING ON STANDBY GENERATOR DRIVE PULLEY AND BELT.  SUBMITTER STATED EXACT CAUSE UNKNOWN AT THIS TIME, APPEARS ADAPTER DEFECTIVE, MAY HAVE BECOME PORUS.  RECOMMEND SHIELD TO PROTECT STANDBY GENERATOR DRIVE.  MFG PART NR Z00N6000707222TBM.
